# SDR SWAA2017053114062

- Difficulty date: May 28, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 48,213 hours, 27,815 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOOSE.   SECURED THE SLIDE ASSY IAW MM.
